Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Ibuprofen

Advil Advanced Medicine for Pain Gel Caps 100 Count


Advil Advanced Medicine for Pain Gel Caps 100 Count by Advil at HQ Health Blogs. MPN: 16540. Hurry! Limited time offer. Offer valid only while supplies last. Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC


Product Description

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains .
Based on a survey of ER doctors
* The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.

Features & Highlights

  • Gel-caplet for quick, effective relief
  • Stops pain at the site of inflammation
  • Number 1 Selling pain reliever

Additional Information

Manufacturer:Pfizer Consumer Healthcare
Brand:Advil
Model:16540
Part Number:16540
Publisher:Pfizer Consumer Healthcare
Studio:Pfizer Consumer Healthcare
MPN:16540
EAN:0305730165402
Item Weight:0.0018 pounds
Item Size:2 x 2 x 2 inches
Package Weight:0.01 pounds
Package Size:2.1 x 1.9 x 1.9 inches

Advil Advanced Medicine for Pain Gel Caps 100 Count by Advil

Buy Now:
Advil Advanced Medicine for Pain Gel Caps 100 Count

Brand: Advil
4.7 out of 5 stars with 258 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$13.22


Quantity:  

 


View More In Ibuprofen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Advil, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


Motrin Children's Oral Suspension Grape Flavor - 4 oz, Pack of 2
By Motrin
mpn: 60340, ean: 0300450603401,
Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. For ages 2 to 11 years. Lasts up to 8 hours. Alcohol free.Active Ingredients: In Each 5 mL = 1 Teaspoonful: Ibuprofen 100 mg ...

Advil Pm Pain/fever Reducer Tablets 200mg - 50 Packets of 2 Coated Caplets Each Advil Pm
By Advil
ean: 0644220023366,
Advil Pm Pain/fever Reducer Tablets 200mg - 50 Packets of 2 Coated Caplets Each Advil PmWhen aches and pains are keeping you up, sleep better with Advil pm. Single dose packets. Easy to carry with you, travel size packs. ...

Motrin IB Caplets, Ibuprofen, Aches and Pain Relief, 50 Count, Pack of 2
By Motrin
ean: 0300450481528,
MOTRIN IB temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold. It also temporarily reduces fever. Each MOTRIN IB caplet contains 200 milligram...

Equate Ibuprofen Pain Reliever 200mg Coated Tablets, 500-Count Bottle
By Equate
ean: 0681131700115,
Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps.Compare to Advil Tablets active ingredient. 200 MG. 500 Coated Tablets. ...

Motrin PM Pain Reliever Caplets-80ct
By Motrin
mpn: 56380, ean: 0300450563804,
Overview & UsesEase today's aches and get the sleep you need for tomorrow with new MOTRIN PM. It combines powerful medicine to relieve minor aches and pains with an effective sleep aid. No other medicine*, not even Advil PM, is more effective for pai...

Advil Children's Liquid-Blue Raspberry-4 oz - Buy Packs and Save (Pack of 3)
By Advil
When your child has a fever, you know what it's like to wait it out. Children's Advil Suspension reduces fever fast - even faster than Children's Tylenol. It lasts longer, too - up to 8 hours with just one dose. And Children's Advil also relieves ach...

Walgreens Ibuprofen Tablets Color Free and Dye Free, 100 ea
By Walgreens
ean: 0311917088204,
Dye-Free Ibuprofen Tablets USP, 200mg Pain Reliever Fever Reducer Relieves headache, backache, toothache 5 For minor pain of arthritis 6 Temporarily reduces fever 100% satisfaction guaranteed with all Walgreens products or your money back.Walgreens. ...

Mediproxen - Compare to Aleve
By Mediproxen
mpn: 23733, ean: 3476822373320,
Mediproxen Tablets, compare active ingredient to Aleve. Long-lasting relief from pain associated with headaches, muscular aches and minor arthritis Effectively reduces fevers from colds and flu Easy-to-swallow, film coated tablets Unit dose packets E...

Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets (Pack of 4)
By Advil
sku: 15489-4-FFa, mpn: SPPPOA065462, ean: 0023700608307,
Trusted for over 30 years on all kinds of aches and pains. So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger or longer lasting. T...

Children's Advil Suspension Ibuprofen 100mg Fast Pain Reliever and Fever Reducer Last up to 8 Hours Grape Flavor Liquid for Ages 2 to 11 Years - 3 Pack of 4 Oz Bottles
By Advil
ean: 0305731707717,
Children's Advil Suspension Ibuprofen 100mg Fast Pain Reliever and Fever Reducer Last up to 8 Hours Grape Flavor Liquid for Ages 2 to 11 Years - 4 Pack of 4 Oz Bottles .... WE PROVIDE AND GUARANTEE FAST SHIPPING . THANK YOU FOR SHOPPING WITH US.FAS...



Privacy Policy / Terms of Service
© 2019 - hqhealthblogs.com. All Rights Reserved.